# SDR PCAA0309118

- Difficulty date: September 30, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Aircraft time: 26,079 hours, 28,283 cycles
- Engine: Pwa PW120
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013073
- Part serial: NA
- Condition: Damaged
- Location: Seat 2df
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT AN EMERGENCY FLOOR LIGHT WAS FOUND TO BE OUT AT SEAT 2DF. A NEW LIGHT ASSEMBLY WAS RESPLICED INTO WIRING USING ENVIROMENTAL SPLICES. OPERATIONAL CHECK WAS GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
